I'm Celaic and having a difficult time finding the inert ingrediance in Generic drugs. the VA switched to all Generic - no waivers - I'm having strong allergic reaction to Valacyclovir and can't get another perscription. I have used Valtrex with no side effects for 10 years as a preventative treatment and it has worked very well. one week on Valacyclovir I not only had break out, but sinus swelling, headache, swollen tongue.... I've fought the "system" for 9 months now, buying Valtrex at full price in the mean time....the symptoms act like Gluten allergy, but are they perhaps reported Valacyclovir side effects?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.